# SDR DALA1303820125

- Difficulty date: January 2, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 77,745 hours, 33,916 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HMV2, DURING ACCOMPLISHMENT OF EA 01-487658, REV A MEO1.  FOUND NR 1 PYLON NS 150-180 RT SIDE ACCESS DOOR CUT OUT EXISTING REPAIR NOT IAW THE SRM EXISTING REPAIR DOUBLER AT NR 1 PYLON NACELLE STRUT SKIN ASSY RT SIDE ACCESS DOOR CUT OUT EXTERIOR. REMOVED AND NEW REPAIR DOUBLER INSTALLED IAW PRI 510626-14 REV ORIGINAL AND ERA 510626-14, REV ORIGINAL.
